Mathematical Research Letters

Volume 19 (2012)

Number 4

Planarizations and maps taking lines to linear webs of conics

Pages: 899 – 907

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n4.a13

Author

Vladlen Timorin (Faculty of Mathematics, National Research University, Moscow, Russia)

Abstract

Aiming at a generalization of a classical theorem of Möbius, we study maps that take line intervals to plane curves, and also maps that take line intervals to conics from certain linear systems.

Full Text (PDF format)